Classification of Hamiltonian torus actions with two-dimensional quotients

Yael Karshon, Susan Tolman

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We construct all possible Hamiltonian torus actions for which all the nonempty reduced spaces are two-dimensional (and not single points) and the manifold is connected and compact, or, more generally, the moment map is proper as a map to a convex set. This construction completes the classification of tall complexity-one spaces.

Original languageEnglish
Pages (from-to)669-716
Number of pages48
JournalGeometry and Topology
Issue number2
StatePublished - 2014
Externally publishedYes


FundersFunder number
National Science FoundationDMS 0707122, DMS 1206365


    Dive into the research topics of 'Classification of Hamiltonian torus actions with two-dimensional quotients'. Together they form a unique fingerprint.

    Cite this